EconPapers    
Economics at your fingertips  
 

Numerical Blow‐Up Time for a Semilinear Parabolic Equation with Nonlinear Boundary Conditions

Louis A. Assalé, Théodore K. Boni and Diabate Nabongo

Journal of Applied Mathematics, 2008, vol. 2008, issue 1

Abstract: We obtain some conditions under which the positive solution for semidiscretizations of the semilinear equation ut = uxx − a(x, t)f(u), 0

Date: 2008
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2008/753518

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2008:y:2008:i:1:n:753518

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2008:y:2008:i:1:n:753518